IV Samoilenko
Title
Cited by
Cited by
Year
The conflict interaction between two complex systems. Cyclic migration
S Albeverio, V Koshmanenko, I Samoilenko
Journal of Interdisciplinary Mathematics 11 (2), 2008
212008
Asymptotic expansion for the functional of markovian evolution in Rd in the circuit of diffusion approximation
IV Samoilenko
International Journal of Stochastic Analysis 2005 (3), 247-257, 2005
142005
Markovian random evolution in Rn
IV Samoilenko
Random Operators and Stochastic Equations 9 (2), 139-160, 2001
142001
Asymptotic expansion of semi-Markov random evolutions
S Albeverio, VS Koroliuk, IV Samoilenko
Stochastics: An International Journal of Probability and Stochastics …, 2009
132009
Dynamics of conflict interaction between systems with internal structure
MV Bodnarchuk, VD Koshmanenko, IV Samoilenko
Nonlinear oscillations 9 (4), 423-437, 2006
132006
Levy and Poisson approximations of switched stochastic systems by a semimartingale approach
VS Koroliuk, N Limnios, IV Samoilenko
Comptes Rendus Mathematique 354 (7), 723-728, 2016
122016
The conflict triad dynamical system
V Koshmanenko, I Samoilenko
Communications in nonlinear science and numerical simulation 16 (7), 2917-2935, 2011
122011
Poisson approximation of impulsive recurrent process with semi-Markov switching
VS Koroliuk, N Limnios, IV Samoilenko
Stochastic analysis and applications 29 (5), 769-778, 2011
112011
Poisson Approximation of Processes with Locally Independent Increments and Semi-Markov Switching–Toward Application in Reliability
VS Koroliuk, N Limnios, IV Samoilenko
Advances in degradation modeling, 105-116, 2010
92010
Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation
I Samoĭlenko
Theory of Probability and Mathematical Statistics, 2012
82012
Differential equations with small stochastic additions under poisson approximation conditions
IV Samoilenko, YM Chabanyuk, AV Nikitin, UT Himka
Cybernetics and Systems Analysis 53 (3), 410-416, 2017
72017
A Probability Method for the Solution of the Telegraph Equation with Real-Analytic Initial Conditions
AF Turbin, IV Samoilenko
Ukrainian Mathematical Journal 52 (8), 1292-1299, 2000
72000
Poisson approximation of processes with locally independent increments with Markov switching
VS Koroliuk, N Limnios, IV Samoilenko
arXiv preprint arXiv:0910.3648, 2009
62009
Differential equations with small stochastic terms under the levy approximating conditions
IV Samoilenko, AV Nikitin
Ukrainian Mathematical Journal 69 (9), 1445-1454, 2018
52018
Fading Markov random evolution
IV Samoilenko
Ukrains’ kyi Matematychnyi Zhurnal 54 (03), 364-372, 2002
52002
Functional limit theorems for the maxima of perturbed random walk and divergent perpetuities in the M1-topology
A Iksanov, A Pilipenko, I Samoilenko
Extremes 20 (3), 567-583, 2017
42017
Poisson approximation of processes with locally independent increments with Markov switching
N Limnios, IV Samoilenko
Теорія ймовірностей та математична статистика, 104-114, 2013
42013
Asymptotic expansion of Markov random evolution
IV Samoilenko
arXiv preprint arXiv:0911.0163, 2009
42009
Lévy approximation of impulsive recurrent process with semi-Markov switching
VS Koroliuk, N Limnios, IV Samoilenko
arXiv preprint arXiv:0910.3769, 2009
4*2009
Asymptotic expansion of a semi-Markov random evolution
IV Samoilenko
Ukrainian Mathematical Journal 58 (9), 1396-1414, 2006
42006
The system can't perform the operation now. Try again later.
Articles 1–20